default-icon
Injection abscess
Recently I got my injection on my left butt for normal fever and cold from RMP doctor . After that I am getting pain and I think a clot has formed at the injected spot. I don't know is this normal or not. If this nt normal,please tell me how to react for this inorder to take it to normal
132 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Consultation required
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +122
Consult with a doctor
Online now
Picture needed
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
This is not uncommon Ice sponging may be beneficial
Next Steps
Consultation is advisable
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.